# SDR DALA2022021701046

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 PASSENGER CREW DOOR 831 HAS EXCESSIVE PLAY IN THE UPPER AND LOWER BUSHINGS. CORRECTIVE ACTION: REPLACED BUSHINGS. OK FOR SERVICE. (2124239)
